Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 8

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The large deviation principle for a general class of queueing systems. I
Paul Dupuis and Richard S. Ellis.
Trans. Amer. Math. Soc. 347 (1995), 2689-2751
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290716
On Lamé operators which are pull-backs of hypergeometric ones
Bruno Chiarellotto.
Trans. Amer. Math. Soc. 347 (1995), 2753-2780
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308004
On the $K$-theory of crystallographic groups
Georgios Tsapogas.
Trans. Amer. Math. Soc. 347 (1995), 2781-2794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308025
The index of determinacy for measures and the $l^{2}$-norm of orthonormal polynomials
Christian Berg and Antonio J. Duran.
Trans. Amer. Math. Soc. 347 (1995), 2795-2811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308001
Immersions and embeddings in domains of holomorphy
Avner Dor.
Trans. Amer. Math. Soc. 347 (1995), 2813-2849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1282885
A principle of linearized stability for nonlinear evolution equations
Nobuyuki Kato.
Trans. Amer. Math. Soc. 347 (1995), 2851-2868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290722
When do the upper Kuratowski topology (homeomorphically, Scott topology) and the co-compact topology coincide?
Szymon Dolecki, Gabriele H. Greco and Alojzy Lechicki.
Trans. Amer. Math. Soc. 347 (1995), 2869-2884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1303118
Induced $C^{*}$-algebras and Landstad duality for twisted coactions
John C. Quigg and Iain Raeburn.
Trans. Amer. Math. Soc. 347 (1995), 2885-2915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297536
Comparison of certain $H^{∞}$-domains of holomorphy
Ulf Backlund.
Trans. Amer. Math. Soc. 347 (1995), 2917-2926
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290713
Orbits of rank one and parallel mean curvature
Carlos Olmos.
Trans. Amer. Math. Soc. 347 (1995), 2927-2939
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308018
The structure of the reverse Hölder classes
David Cruz-Uribe and C. J. Neugebauer.
Trans. Amer. Math. Soc. 347 (1995), 2941-2960
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308005
An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics
Alexander Premet.
Trans. Amer. Math. Soc. 347 (1995), 2961-2988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290730
Test problems for operator algebras
Edward A. Azoff.
Trans. Amer. Math. Soc. 347 (1995), 2989-3001
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1321565
An explicit theory of heights
E. V. Flynn.
Trans. Amer. Math. Soc. 347 (1995), 3003-3015
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297525
Periodic orbits for the planar Newtonian three-body problem coming from the elliptic restricted three-body problems
Jaume Llibre and Donald G. Saari.
Trans. Amer. Math. Soc. 347 (1995), 3017-3030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297534
Local uniqueness in the inverse conductivity problem with one measurement
G. Alessandrini, V. Isakov and J. Powell.
Trans. Amer. Math. Soc. 347 (1995), 3031-3041
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1303113
Hadamard convexity and multiplicity and location of zeros
Faruk F. Abi-Khuzam.
Trans. Amer. Math. Soc. 347 (1995), 3043-3051
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285968
On the relational basis of Cayley’s theorem and of similar representations for algebras
Hassan Sedaghat.
Trans. Amer. Math. Soc. 347 (1995), 3053-3060
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286006
Multiple viscous solutions for systems of conservation laws
A. V. Azevedo and D. Marchesin.
Trans. Amer. Math. Soc. 347 (1995), 3061-3077
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277093
On the number of solutions of a third-order boundary value problem
Eva Rovderová.
Trans. Amer. Math. Soc. 347 (1995), 3079-3092
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1243172
Irreducible semigroups of functionally positive nilpotent operators
Yong Zhong.
Trans. Amer. Math. Soc. 347 (1995), 3093-3100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264835
Power regular operators
Aharon Atzmon.
Trans. Amer. Math. Soc. 347 (1995), 3101-3109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264802
A new functional equation of Pexider type related to the complex exponential function
Hiroshi Haruki and Themistocles M. Rassias.
Trans. Amer. Math. Soc. 347 (1995), 3111-3119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273494
Sub-self-similar sets
K. J. Falconer.
Trans. Amer. Math. Soc. 347 (1995), 3121-3129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264809
A right countably sigma-CS ring with ACC or DCC on projective principal right ideals is left Artinian and QF-$3$
Dinh Van Huynh.
Trans. Amer. Math. Soc. 347 (1995), 3131-3139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273501
Stable range one for rings with many idempotents
Victor P. Camillo and Hua-Ping Yu.
Trans. Amer. Math. Soc. 347 (1995), 3141-3147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277100
Convergence of diagonal Padé approximants for functions analytic near $0$
D. S. Lubinsky.
Trans. Amer. Math. Soc. 347 (1995), 3149-3157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283557
Left annihilators characterized by GPIs
Tsiu Kwen Lee.
Trans. Amer. Math. Soc. 347 (1995), 3159-3165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286000
Construction of homomorphisms of $M$-continuous lattices
Xiao Quan Xu.
Trans. Amer. Math. Soc. 347 (1995), 3167-3175
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286011
Errata to: “Hypersurfaces with constant mean curvature in the complex hyperbolic space” [Trans.\ Amer.\ Math.\ Soc.\ {339} (1993), no. 2, 685–702; MR1123452 (93m:53065)]
S. Fornari, K. Frensel and J. Ripoll.
Trans. Amer. Math. Soc. 347 (1995), 3177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308011